# SDR C2XA98IA242

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 12038594001
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3684 - THE PILOT REPORTED A SEVERE VIBRATION WAS FELT AFTER THE LANDING GEAR WAS SELECTED TO THE UP POSITION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL BOX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
